# SDR ASAA2021070335243

- Difficulty date: July 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 28,484 hours, 9,172 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING CAPT'S AND F/O'S FMC'S FAILED. REMAINED OFF LINE FOR:25-45 SECONDS. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 801 AND FOUND PGM FAULT IN LEFT AND RIGHT FMC. PERFORMED FIM 34-61 TASK 807 AND BOTH FMCS OPS TEST GOOD.
